The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Acne.org is not associated with this product. All proceeds from links go to charity.
[The prices listed above may change at any time and in some cases do not include shipping.]
Worked really good the 3 months I was on it. I can recommend this to people with mild acne - just make sure not to take it with dairy and, to get the possible best effect, take it 1 hour before a meal.
I was prescribed Tetracycline by my doctor and was advised to take it for a month before expecting any noticeable results. My acne was pretty bad so I took it religiously for a month in the hope that my acne would at least be reduced. Not only did it not clear my skin but it made it 100x WORSE. I know they say it has to get worse before it gets better but this breakout was just ridiculous! I stopped taking Tetracycline and started taking these natural supplements and I finally have the clear skin I've always longed for :D ( Apart from the odd breakout but nothing as bad as it was). These are what I took:
I took oxytetracycline from October 2009 to April 2011. The drug took about 4 months to kick in but, once I did, I had flawlessly perfect skin. It was great! However, from around November 2010 the drug gradually decreased in effectiveness. Now that I've come off it my skin is worse than ever and I'm still suffering from this now, in July 2013. The chances are that the drug will help for a bit, but will then make your acne worse in the long run. For this reason, it just isn't worth it! I'm entirely sure that if I hadn't taken the drug, I would have naturally outgrown acne by now.
The medications is cheap and useful. Once you stop taking it your acne comes back to bite ya in the ass again. But this time it's worse. I built a resistance very quickly to this antibiotic. And every other one for that matter,
Tetracycline is an opportunity to start over. Acne causes acne. It's very hard to rid yourself of it naturally, as in through diet and regular facial cleansings, once you already have it severely. Clogged pores constrict the pores around it, causing more acne. It's a vicious cycle. Tetracycline is like a reset button. It gives you the opportunity to make a fresh start and really change your lifestyle to ward off future acne. You are what you eat. Figure out what your triggers are and remove them from your diet. Sodas, excessive dairy consumption, greasy foods, etc. Occasional exercise, or going to the saunae once or twice a month will also help greatly. Sweat the bad stuff out, because we're all bound to indulde in some quesionable foods occasionally. And of course, wash your face thoroughly, sensitively, every day. Wash your hands often, don't touch your face, change your pillow case often, etc. Tetracycline is not a niracle drug, but it allows for you to start fresh. Also, be very aware that you must dose down from anything over 500mg a day. Acne resurgence will be significantly reduced if you build down your intake. If you are currently taking two pills/capsules a day, start taking just one a day for a week or two, then one every other day, until you're at one a week for a few weeks. This way your body rebuilds it's natural defensive mechanisms before becoming solely responsible for warding off skin inflammations again. If you use it sensibly, Tetracycline can put a permanent end to bad acne.
I'm a 25 y/o male, been struggling with moderate acne for the past 9 years. So far I've tried topical Erythromycin, Doxycycline, Salicylic acid, Vitamin A, Benzoyl peroxide in all its presentations, which I've used daily for 5 years or so. I finally decided to go to a proper derm 3 months ago who prescribed me with 1gr/day of Tetracycline, 10% BP, and a Calendula-based cleanser. It's been a tremendous experience, began seeing results after the second week, and completely cleared me up in eight weeks.
this cleared me acne. but i got depersonalization from it. it is one rare side effect i guess but if your asshole dermatologist perscribes this for 6 years you will get it. i would sit and look at myself as if i was looking at my own body from a camera. i had out of body experiences all the time. i thought it was normal. i thought it was f**king normal for this to happen!!! then i realized something was wrong! i saw it on wiki and realized i had it. i quit monocycline after 5 years and within 2 days this mental disorder was gone. all the acne came back but at least im not no f**king retard. im sure i would have become a vegetable if i had continued on that sh*t. antibiotics are dangerous. i really wanted to kill my dermatologist when i went in for my checkup. i wish i could have shot him and splattered his guts on the wall!! mother f**ker f**ked me up! i didn't do it though. not worth it. the son of a bitch will burn in hell. dont use this sh*t it will f**k u up worst than accutane. it also ruined my immune system. when i started this antibiotic i had light red pimples 2 a week. when i went off it i had 100 whiteheads. that is because of bacterial resistance. if i had used natural cures like zinc when i was in 6th grade i probably wouldn't even have acne today. the antibiotic killed all the small bacteria and created some monster bacteria that now inhabits my acne sores and is 100 times harder to kill. it is f**king sh*t. f**king sh*t in a bottle. thats all. it will f**k you up. no joke. dont take it at all. before i was also really good at sports. now i have no air to breathe in my lungs.
i was always the type of person who said this will never happen to me. but it did. i got f**ked in my anus by the dermatologist. he stuck his f**king antibiotic dick up my ass so hard that it f**ked up my brain. dont take minocycline. worst f**king mistake i ever made. always research what you get. the dermatologists get payed to f**k ur life. f**king cocksuckingcumlicki
I have been suffering from acne for 4 years. Around 3 years ago my acne got so bad (inflamed) that I went to the dermatologist and she prescribed me with Tetracycline. I took it for about 2 months and then i stopped because my acne cleared and i was having upset stomach (partly because I didnt take the protective pills which u r supposed to take when on antibiotic) I was very happy with the results. I would get the occasional spot here and there but my face and back were mainly clear. Only this summer I got something like cysts on my cheeks. They were just bumps under my skin which did not particularly hurt or anything. About a month ago my inflamed acne came back. I am 18 years old and I really hoped that by this age my acne would rather end then start again. I do recommend this antibiotic because it kept me clear for about 2 years. I might start it again.
I was 250mg/day until I started getting cysts back during the summer. My doctor then doubled my dosage to 500mg/day because he said it was "unnaffective at 250mg" I had initially started at 250mg during the fall because topical treatments were not working. It did initially clear up my cystic acne, however im not sure if my body has overcome the old 250mg dosage resulting in my doctor doubling my dosage.